# SDR SWAA2024022345294

- Difficulty date: January 26, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING 2024-68238<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-01 Ï¿½TEM 9 DWG 115A2001 SHET 32 REV- ; CRACK L1.200? TOOL USE: DIGITAL CALIPER P/N: 500-197-30 S/N A21147745 DUE DATE MAY 04 24.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-01 Ï¿½TEM 9 DWG 115A2001 SHET 32 REV- ; CRACK L1.200? TOOL USE: DIGITAL CALIPER P/N: 500-197-30 S/N A21147745 DUE DATE MAY 04 24.
